# SDR W8PA971397

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965WP
- Make and model: Boeing 737-33R
- Aircraft serial: 28870
- System (JASC): 3242 · Brake
- Part: Switch
- Part number: MS253831
- Condition: Seized
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

REJECTED TAKEOFF AT 15 KNOTS WHEN TAKEOFF WARNING HORN SOUNDED.  FOUND PARKING BRAKE SWITCH STUCK.  FREED SWITCH, PERFORMED TAKEOFF WARNING TEST PER MM.  ALL CHECKS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
